# SDR YENA2022122301286

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 76,457 hours, 27,470 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1691, JFK-LIR. ' ( PACKS )ON DESCENT, NOTICED THE CABIN TEMP INCREASE TO 76-78DEG TURNED TEMP VALVE KNOBS TO A COOLER SETTING. BUT NO RESPONSE TURNED THE HOT AIR VALVE OFF AND TEMP COOLED SMELT HOT SMELT HOT IN IN COCKPIT BEFORE THE CABIN COOLED OFF. TURNED THE HOT AIR VALVE BACK ON AND OPS NORMAL. ON LANDING H3 AND 4 FLIGHT ATTENDANTS CALLED COCKPIT TO ADVISE  OF A FUME EVENT IN THE AFT CABIN. EXPLAINED THE ISSUE HOWEVER THEY SAID IT WAS A DIRTY SOCK SMELL. WHICH THE FLIGHT CREW DID NOT NOTICE.  PERFORMED TSM 21-61-00. NO FAULTS NOTED, FNC OF COCKPIT & CABIN TEMP CONTROL CHECKS GOOD. OK FOR SERVICE.
